Hierarchies of Beliefs for Compact Possibility Models

Mariotti, Thomas, Meier, Martin and Piccione, Michele (2005) Hierarchies of Beliefs for Compact Possibility Models. Journal of Mathematical Economics, 41 (3). pp. 303-324.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3250
Item Type: Article
Language: English
Date: April 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:3250
URI: http://publications.ut-capitole.fr/id/eprint/1876

Actions (login required)

View Item View Item